# SDR SWAA2023012383827

- Difficulty date: December 20, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 646-727a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK AT LBL 25, BS 646, 677, 695, 707, 727, 727+10, & 727A+10.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A-1.   REMOVED THE SEAT TRACK IAW SRM 51-40-02-0G-0.  INSTALLED THE SEAT TRACK IAW SRM 51-40-02-0G-0 ANDTORQUED IAW MM 20-50-11-910-801,TABLE 204.
